标题: | Sphere-separable partitions of multi-parameter elements |
作者: | Golanya, Boaz Hwang, Frank K. Rothbluma, Uriel G. 应用数学系 Department of Applied Mathematics |
关键字: | partitions;combinatorial optimization;separation;polynomial bounds |
公开日期: | 15-三月-2008 |
摘要: | We show the optimality of sphere-separable partitions for problems where n vectors in d-dimensional space are to be partitioned into p categories to minimize a cost function which is dependent in the sum of the vectors in each category; the sum of the squares of their Euclidean norms; and the number of elements in each category. We further show that the number of these partitions is polynomial in n. These results broaden the class of partition problems for which an optimal solution is guaranteed within a prescribed set whose size is polynormially bounded in n. Applications of the results are demonstrated through examples. (C) 2007 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.dam.2006.06.012 http://hdl.handle.net/11536/9570 |
ISSN: | 0166-218X |
DOI: | 10.1016/j.dam.2006.06.012 |
期刊: | DISCRETE APPLIED MATHEMATICS |
Volume: | 156 |
Issue: | 6 |
起始页: | 838 |
结束页: | 845 |
显示于类别: | Articles |
文件中的档案:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.